Groggy day

Had a good night’s sleep, no restless legs so Amitriptyline is doing its job but feeling so drowsy this morning. Don’t know if it’s because this week being on holiday I’ve been taking my Duloxetine and Amitriptyline and different times. I have being on these drugs. Years of taking anti-inflammatories has ruined my stomach I have to think what these and my anti-tnf injections are doing to me, but then I remind myself what condition I would be without them. That truly scares me.

Out shopping but really not feeling like it. How can you feel miserable on two antidepressants? I guess I just feel groggy rather then miserable but certainly not in a shopping mood.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s